On partitioning and packing products with rectangles

Ahlswede R, Cai N (1994)
Combinatorics, Probability & Computing 3(04): 429-434.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ahlswede R, Cai N. On partitioning and packing products with rectangles. Combinatorics, Probability & Computing. 1994;3(04):429-434.
Ahlswede, R., & Cai, N. (1994). On partitioning and packing products with rectangles. Combinatorics, Probability & Computing, 3(04), 429-434.
Ahlswede, R., and Cai, N. (1994). On partitioning and packing products with rectangles. Combinatorics, Probability & Computing 3, 429-434.
Ahlswede, R., & Cai, N., 1994. On partitioning and packing products with rectangles. Combinatorics, Probability & Computing, 3(04), p 429-434.
R. Ahlswede and N. Cai, “On partitioning and packing products with rectangles”, Combinatorics, Probability & Computing, vol. 3, 1994, pp. 429-434.
Ahlswede, R., Cai, N.: On partitioning and packing products with rectangles. Combinatorics, Probability & Computing. 3, 429-434 (1994).
Ahlswede, Rudolf, and Cai, Ning. “On partitioning and packing products with rectangles”. Combinatorics, Probability & Computing 3.04 (1994): 429-434.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar